# SDR CA030204015

- Difficulty date: January 30, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Skrsky S76A
- Aircraft time: 21,629 hours
- Engine: Allsn 250C30S
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Chip Detector
- Part number: B538A3
- Condition: Shorted
- Location: T/R Gearbox
- Component: Gearbox, Skrsky
- Component part number: 7635805100
- Stage of operation: CR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE FLIGHT AT 5000 FT, TAIL ROTOR GEARBOX HOT/CHIP LIGHT CAME ON. FLIGHT CREW ASKED FOR AND RECEIVED IMMEDIATE DESCENT INTO CYYJ. THE AIRCRAFT LANDED AND WAS SHUTDOWN NORMALLY. THE ENGINEER REMOVED CHIP PLUG AND FOUND NO METAL. WHEN REINSTALLED THE CAUTION LIGHT CAME ON AGAIN. A NEW TEMP/CHIP PLUG WAS INSTALLED. NO CAUTION LIGHT CAME ON. THE AIRCRAFT WAS GROUND RUN AND LEAK CHECKED AND NO FAULT FOUND. THE AIRCRAFT WAS RETURNED TO SERVICE.
